# SDR SWIA2025090900408

- Difficulty date: April 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORRODED FASTENERS, LH OUTBOARD TRAILING EDGE, LOWER SUPPORT ANGLE. SEE ATTACHED PICS.  (C-CHECK RO 09/07/2025)REMOVED AND INSTALLED NEW CHANNEL CC670-17224-1 REF. CRJ 900 SRM 51-42-06-001-001-A01, 51-42-28-001-001-A01, AND DWG CC670-17227 REV. B.  SEE ATTACHED CONTINUATION FOR ALL WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY
